Duke Mathematical Journal

Borelian subgroups of simple Lie groups

Nicolas de Saxcé

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove that in a simple real Lie group, there is no Borel measurable dense subgroup of intermediate Hausdorff dimension.

Article information

Source
Duke Math. J., Volume 166, Number 3 (2017), 573-604.

Dates
Received: 27 February 2015
Revised: 6 April 2016
First available in Project Euclid: 19 October 2016

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1476893153

Digital Object Identifier
doi:10.1215/00127094-3715410

Mathematical Reviews number (MathSciNet)
MR3606726

Zentralblatt MATH identifier
1362.22010

Subjects
Primary: 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]
Secondary: 28A78: Hausdorff and packing measures 05E15: Combinatorial aspects of groups and algebras [See also 14Nxx, 22E45, 33C80]

Keywords
Lie groups Hausdorff dimension product sets

Citation

de Saxcé, Nicolas. Borelian subgroups of simple Lie groups. Duke Math. J. 166 (2017), no. 3, 573--604. doi:10.1215/00127094-3715410. https://projecteuclid.org/euclid.dmj/1476893153


Export citation

References

  • [1] J. Bourgain, On the Erdős-Volkmann and Katz-Tao ring conjectures, Geom. Funct. Anal. 13 (2003), 334–365.
  • [2] J. Bourgain, The discretized sum-product and projection theorems, J. Anal. Math. 112 (2010), 193–236.
  • [3] J. Bourgain and A. Gamburd, On the spectral gap for finitely-generated subgroups of $\rm SU(2)$, Invent. Math. 171 (2008), 83–121.
  • [4] E. Breuillard and T. Gelander, On dense free subgroups of Lie groups, J. Algebra 261 (2003), 448–467.
  • [5] R. O. Davies, Fields of dimension $d$, in preparation.
  • [6] N. de Saxcé, Subgroups of fractional dimension in nilpotent or solvable Lie groups, Mathematika 59 (2013), 497–511.
  • [7] N. de Saxcé, A product theorem in simple Lie groups, Geom. Funct. Anal. 25 (2015), 915–941.
  • [8] G. A. Edgar and C. Miller, Borel subrings of the reals, Proc. Amer. Math. Soc. 131 (2003), 1121–1129.
  • [9] P. Erdős and K. J. Volkmann, Additive Gruppen mit vorgegebener Hausdorffscher Dimension, J. Reine Angew. Math 221 (1966), 203–208.
  • [10] K. J. Falconer, Classes of sets with large intersection, Mathematika 32 (1985), 191–205.
  • [11] N. H. Katz and T. Tao, Some connections between Falconer’s distance set conjecture and sets of Furstenburg type, New York J. Math. 7 (2001), 149–187.
  • [12] E. Lindenstrauss and N. de Saxcé, Hausdorff dimension and subgroups of $\rm SU(2)$, Israel J. Math. 209 (2015), 335–354.
  • [13] S. Łojasiewicz, Ensembles semi-analytiques, preprint, https://perso.univ-rennes1.fr/michel.coste (accessed 15 September 2016).
  • [14] P. Mattila, Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability, Cambridge Stud. Adv. Math. 44, Cambridge Univ. Press, Cambridge, 1995.
  • [15] T. C. Tao, Product set estimates for non-commutative groups, Combinatorica 28 (2008), 547–594.